# SDR SWIA2019110446641

- Difficulty date: November 4, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 34,272 hours, 32,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE, FS409.0 TO FS409.0 +128 LH SEAT RAIL 'BL9'  HAVE MULTABLE AREA'S OF CORROSION. (C-CHECK) RO: 11/3/2019 REMOVED CORROSION AND FOUND REWORKED AREA OUT OF LIMITS. REPLACED FLOOR SUPPORT STRUCTURE AT FS409 - FS409+128 LBL9.
